Current Volume | Browse | Search | RSSHome | Instructions for Authors | JSS Style Guide | Editorial Board

Authors: Robin K. S. Hankin
Title: [download]
(3634)
A Generalization of the Dirichlet Distribution
Reference: Vol. 33, Issue 11, Feb 2010
Submitted 2008-09-30, Accepted 2010-02-15
Type: Article
Abstract:

This paper discusses a generalization of the Dirichlet distribution, the ‘hyperdirichlet’, in which various types of incomplete observations may be incorporated. It is conjugate to the multinomial distribution when some observations are censored or grouped. The hyperdirichlet R package is introduced and examples given. A number of statistical tests are performed on the example datasets, which are drawn from diverse disciplines including sports statistics, the sociology of climate change, and psephology.

Paper: [download]
(3634)
A Generalization of the Dirichlet Distribution
(application/pdf, 598.3 KB)
Supplements: [download]
(688)
hyperdirichlet_1.4-2.tar.gz: R source package
(application/x-gzip, 2.9 MB)
[download]
(678)
v33i11.R: R example code from the paper
(application/octet-stream, 7.9 KB)
Resources: BibTeX | OAI
Creative Commons License
This work is licensed under the licenses
Paper: Creative Commons Attribution 3.0 Unported License
Code: GNU General Public License (at least one of version 2 or version 3)
Current Volume | Browse | Search | RSSHome | Instructions for Authors | JSS Style Guide | Editorial Board